Alert archive / Kentucky / River Flood Warnings in 2007
River Flood Warning 8, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Dec 10, 2007, 12:40 PM CST for Ohio County, Kentucky. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 12:40 PM CST (18:40 UTC)
- Expired
- Dec 13, 2007, 4:00 AM CST
- In force
- 63 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Ohio County, KY
The river
Written for the forecast point Rough River near Dundee (DUNK2). The gauge peaked at 27.13 ft at Dec 11, 2007, 2:00 PM CST.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03319000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KLMK 101844 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 140 PM EST MON DEC 10 2007 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. .TWO TO 3 INCHES OF RAIN HAVE FALLEN OVER THE ROUGH RIVER BASIN AND AN ADDITIONAL INCH OF RAIN WILL BE POSSIBLE BY TUESDAY MORNING. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAIALABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED 900 PM EST TODAY. KYC183-110244- /O.NEW.KLMK.FL.W.0008.071210T1844Z-071211T0406Z/ /DUNK2.1.ER.071210T1814Z.071210T2100Z.071210T2206Z.NO/ 144 PM EST MON DEC 10 2007 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE ROUGH RIVER AT DUNDEE. * UNTIL THIS EVENING. * AT 1:00 PM MONDAY THE STAGE WAS 24.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 25.7 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.7 FEET ON MAR 31 1992. $$ JA
8 follow-up statements
000 WGUS83 KLMK 110236 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 936 PM EST MON DEC 10 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-111036- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T0800Z/ /DUNK2.1.ER.071210T1812Z.071211T0600Z.071212T0200Z.NO/ 936 PM EST MON DEC 10 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL LATE TUESDAY NIGHT. * AT 9:00 PM MONDAY THE STAGE WAS 26.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.3 FEET BY AFTER MIDNIGHT TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE EVENING. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 111135 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 635 AM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-111935- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1003Z/ /DUNK2.1.ER.071210T1812Z.071211T1800Z.071212T0403Z.NO/ 635 AM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL LATE TONIGHT. * AT 6:00 AM TUESDAY THE STAGE WAS 26.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 27.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 111355 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 855 AM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-112155- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T0150Z/ /DUNK2.1.ER.071210T1812Z.071211T1300Z.071211T2000Z.NO/ 855 AM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL THIS EVENING. * AT 8:00 AM TUESDAY THE STAGE WAS 27.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 111924 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 224 PM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-120324- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1541Z/ /DUNK2.1.ER.071210T1812Z.071211T1745Z.071212T0941Z.NO/ 224 PM EST TUE DEC 11 2007 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL WEDNESDAY MORNING. * AT 2:00 PM TUESDAY THE STAGE WAS 27.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 120222 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 922 PM EST TUE DEC 11 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-121022- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071212T1520Z/ /DUNK2.1.ER.071210T1812Z.071211T2030Z.071212T0920Z.NO/ 922 PM EST TUE DEC 11 2007 THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL WEDNESDAY MORNING. * AT 9:00 PM TUESDAY THE STAGE WAS 26.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 121000 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 500 AM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-121800- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T0208Z/ /DUNK2.1.ER.071210T1812Z.071211T2030Z.071212T2008Z.NO/ 500 AM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL THIS EVENING. * AT 4:00 AM WEDNESDAY THE STAGE WAS 26.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. * IMPACT...AT 27.0 FEET...BOTTOMLAND ON RIGHT BANK IS COVERED. LEFT BANK BEGINS TO FLOOD. $$
000 WGUS83 KLMK 121518 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1018 AM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. KYC183-122318- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T0600Z/ /DUNK2.1.ER.071210T1812Z.071211T2030Z.071213T0000Z.NO/ 1018 AM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL LATE TONIGHT. * AT 10:00 AM WEDNESDAY THE STAGE WAS 26.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING. $$
000 WGUS83 KLMK 130327 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1027 PM EST WED DEC 12 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY... ROUGH RIVER AT DUNDEE AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...OHIO. SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAIALABLE AT WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE). THE NEXT STATEMENT WILL BE ISSUED EARLY THURSDAY MORNING. KYC183-131000- /O.EXT.KLMK.FL.W.0008.000000T0000Z-071213T1000Z/ /DUNK2.1.ER.071210T1812Z.071211T2030Z.071213T0400Z.NO/ 1027 PM EST WED DEC 12 2007 ...FLOOD WARNING EXTENDED UNTIL EARLY THURSDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE ROUGH RIVER AT DUNDEE. * UNTIL LATE TONIGHT. * AT 10:00 PM WEDNESDAY THE STAGE WAS 25.4 FEET. * MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 25.0 FEET...A SECTION OF KY 69 FLOODS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 25.4 FEET ON DEC 18 2000. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Dec 10, 10:47 AM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Dec 10, 10:47 AM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1147 AM EST MON DEC 10 2007 .UPDATE... FORECAST OVERALL IN GOOD SHAPE...JUST COSMETIC CHANGES TO THE ZONES NEEDED. COLD FRONT CONTINUES TO BUDGE VERY SLOWLY SOUTHEAST ACROSS OUR SOUTHEASTERN COUNTIES. TEMPERATURES SOUTHEAST OF THE BOUNDARY ARE IN THE 60S. READINGS ACROSS OUR NORTH HOWEVER...FROM JASPER TO MADISON INDIANA...ARE ONLY IN THE UPPER 30S. THIS TEMPERATURE PATTERN IS WELL REPRESENTED IN THE GRIDS. LARGE AREA OF RAIN WILL CONTINUE TO MOVE ACROSS SOUTHERN INDIANA AND NORTHERN CENTRAL KENTUCKY INTO THIS AFTERNOON. MORE RAIN WAS SLIDING ACROSS WESTERN KENTUCKY WITH ADDITIONAL DEVELOPMENT AROUND LAND BETWEEN THE LAKES AND IN NORTHWEST TENNESSEE. THUS...A WET DAY IS STILL IN STORE. POPS WERE INCREASED A BIT OVER THE NORTHERN HALF OF THE FORECAST AREA TO ACCOUNT FOR THE LARGE SHIELD OF RAIN MOVING THROUGH. SOUTHERN KENTUCKY RAIN WILL BE MORE SCATTERED SO LEFT POPS AS IS THERE. SOME MINOR WATER ISSUES WERE REPORTED IN EDMONSON AND GRAYSON COUNTIES EARLIER THIS MORNING AND A FLOOD ADVISORY WAS ISSUED FOR THAT. WILL NEED TO MONITOR RAINFALL TRENDS FOR ANY FURTHER ADVISORIES OR THE NEED FOR A WATCH. RIGHT NOW NO WATCH IS IN THE IMMEDIATE WORKS AS THE HEAVIER RAIN GRADUALLY SLIDES NORTH OUT OF THE MOST WATER LOGGED AREAS. REPORTS OF FLOODING ARE VERY MUCH APPRECIATED. IF YOU WITNESS FLOODING YOU MAY CALL US DURING NORMAL BUSINESS HOURS ON OUR PUBLIC LINE AT 502-969-8842 OR YOU CAN EMAIL US AT W-LMK.WEBMASTER@NOAA.GOV. .SHORT TERM (TODAY AND TONIGHT)... WILL LEAN TOWARD THE HIER RESOLUTION NAM WITH THIS FCST. QUASI-STATIONARY FRONT APPEARS TO BE SLIPPING SEWD ATTM AND THIS MOVEMENT APPROVED BY THE MODELS. AT 07Z...FRONT EXTENDS FROM JUST N OF FRANKFORT TO JUST SOUTH OF LMK TO JUST N OF BWG. MODELS POSITION FRONT ACROSS OUR SERN FA BY 12Z AND S/E OF OUR SERN MOST COUNTY BY 15Z...CONTG A SEWD MOVEMENT TO EXTREME EKY TO SCNTRL TN BY 18Z. CURRENT FCST TEMPS FOR TDA AND TNGT REFLECT FRONTAL MOVEMENT WITH STEADY TEMPS WITH CLOUDS AND SHOWERS. NUMEROUS SHOWERS WILL CONTINUE TO MOVE ACRS OUR FA TDA WITH SUBTROPICAL MOISTURE FETCH CONTINUING AND UPR LEVEL IMPULSES/LOW LEVEL CONVERGENCE CONTRIBUTING TO LIFT. REMNANTS OF BAROCLINIC LEAF SIGNATURE ACRS OUR ERN/SRN CWA ATTM WITH 3 HRLY RAINFALL RATES OF 1/2 TO 1 INCH...A BIT LESS THAN EARLIER IN THE NIGHT. COULD BE A FEW LIGHTNING STRIKES EARLY IN THE DAY WITH TOTAL TOTALS IN THE UPR 40S...BUT NONE CURRENTLY...SO WILL LEAVE SHOWERS ALONE IN THE FCST...CONSISTENT WITH PREVIOUS FCST. FFA ISSUED EARLIER FOR THE NERN QUAD OF OUR FA WILL BE CANCELLED...MODELS QPF DROPS OFF AFTER 12Z TODAY/HPC NOT EXPECTING EXCESSIVE RAINFALL/NOT OUTLOOKING ANY AREAS TODAY. MAIN CONCERN IS THIS MORNING FOR MADISON COUNTY WHERE STORM TOTAL PRECIP INDICATES HEAVIEST RAIN FELL YESTERDAY WITH MODERATE RAIN CONTINUING TO MOVE THRU ATTM. WILL MONITOR. OUR SRN COUNTIES SHUD BE ABLE TO TAKE AN INCH OR TWO WITH YEAR LONG DEFICITS THERE STILL EXCEEDING 10 INCHES. && .LONG TERM (TUESDAY THROUGH SUNDAY)... THROUGH THE FIRST PART OF THE LONG TERM A CLOSED UPPER LOW WILL PERSIST ACROSS THE SOUTHWEST U.S. AND WILL KEEP SOUTHWEST FLOW OVER THE OHIO VALLEY. THIS WILL HELP KEEP A NEARLY STATIONARY FRONT OVER THE LOWER OHIO VALLEY. AS THE FRONT MIGRATES NORTH AND SOUTH OVER THE FORECAST AREA...RAIN WILL LESSEN AND INCREASE AND TEMPERATURES WILL INCREASE OR DECREASE AS THE MUCH WARMER AIR ADVANCES AND RETREATS SOUTH. TIMING THESE FLUCTUATIONS WILL BE THE MAIN PROBLEM FOR THE EARLY PART OF THE LONGER TERM. LATER IN THE PERIOD...NOW LOOKS LIKE THURSDAY AND BEYOND...THE SOUTHWEST TROUGH BEGINS TO MOVE EAST. THIS WILL ALLOW THE COLD FRONT TO PUSH EAST OF THE OHIO VALLEY AND COLDER AND DRIER AIR TO MOVE INTO CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. TUESDAY THROUGH THURSDAY... EARLY TUESDAY THE SURFACE BOUNDARY WILL LIFT NORTH OF THE OHIO RIVER WITH CHANCES OF RAIN DECREASING DURING THE EARLY PART OF THE DAY. RAIN CHANCES WILL REMAIN LOW ACROSS THE SOUTH THROUGHOUT THE DAY BUT WILL INCREASE OVER THE NORTH WITH DAYTIME HEATING. THE FRONT WILL THEN DROP SOUTH OVERNIGHT AND WEDNESDAY WITH RAIN ONCE AGAIN BECOMING MORE WIDESPREAD. AS THE SOUTHWEST U.S. TROUGH BEGINS TO MOVE EAST WEDNESDAY AND THURSDAY...A SURFACE LOW WILL DEVELOP ALONG THE FRONT AND MOVE NORTHEAST ALONG THE FRONT INTO KENTUCKY ON THURSDAY. EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG AND AHEAD OF FRONT AS IT PUSHES EAST. IF THIS OCCURS EARLY IN THE DAY STRENGTH OF STORMS WILL NOT AS GREAT. HAVE NOT GONE AS HIGH AS GFS MOS FOR TEMPERATURES ACROSS THE NORTH BUT WILL STAY IN THE LOWER 70S OVER THE SOUTH FOR TUESDAY. FRONTAL POSITION BECOMES MORE QUESTIONABLE ON WEDNESDAY AND WILL OPT FOR TEMPERATURES IN THE 50S ACROSS THE NORTH HALF AND LOWER 60S IN THE SOUTH. WILL ALSO HAVE HIGHER POPS ACROSS THE AREA WITH MORE WIDESPREAD RAIN ON WEDNESDAY AND THURSDAY. RAIN WILL DECREASE DURING THE DAY THURSDAY AS THE FRONT MOVES THROUGH AND TEMPERATURES WILL FALL. FRIDAY THROUGH SUNDAY... HAVE MADE NO CHANGES TO PREVIOUS FORECAST. PREVIOUS DISCUSSION FOLLOWS... CANADIAN HIGH PRESSURE WILL SPILL IN FROM THE NW FOR THE REMAINDER OF THE EXTENDED DRYING THE FA OUT...DECREASING CLOUD COVER...AND BRINGING COLDER TEMPS. A LONG WAVE TROUGH WILL DEVELOP OVER THE CONUS ALLOWING TEMPS TO COOL QUITE A BIT. HAVE TRENDED TEMPS DOWN IN THE EXTENDED WITH HIGHS IN THE 30S AND LOWS IN THE 20S BY THE WEEKEND. && .AVIATION (18Z TAFS)... LOW CEILINGS AND VARIABLE VISIBILITIES WILL CONTINUE TO PLAGUE THE AIRPORTS THIS TAF PERIOD...ALONG WITH SCATTERED SHOWERS. LOOKING AT GUIDANCE PLUS UPSTREAM OBS IT APPEARS LIFR CEILINGS...POSSIBLY BRIEFLY VLIFR...WILL HANG TOUGH AT ALL THREE TAF SITES THIS AFTERNOON. TONIGHT STRATUS BUILD-DOWN MAY REDUCE VISIBILITIES FURTHER AS THE SHOWERS DIMINISH AND WINDS GO ABOUT CALM. VERY WEAK RIDGING TRIES TO NOSE IN TOMORROW AS THE COLD FRONT OVER SOUTHEASTERN KENTUCKY TODAY EDGES A BIT FARTHER TO THE SOUTHEAST AND WEAKENS...LEADING TO A POSSIBLE IMPROVEMENT IN FLYING CONDITIONS TO LOW END VFR OR HIGH END MVFR. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...13 LONG TERM....MBS AVIATION.....13
Hazardous weather outlook, Dec 10, 9:57 AM CST, 2 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1057 AM EST MON DEC 10 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1057 AM EST MON DEC 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS WILL CONTINUE ACROSS MUCH OF THE AREA THIS AFTERNOON WITH MODERATE TO HEAVY RAINFALL AT TIMES. THIS ADDITIONAL RAINFALL MAY RESULT IN LOCALIZED MINOR FLOODING OF CREEKS AND STREAMS...ROADWAYS...AND LOW LYING AREAS. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE ALONG AND NORTH OF A LINE FROM HARTFORD TO MUNFORDVILLE TO LIBERTY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONT WILL MEANDER ACROSS THE REGION TUESDAY THROUGH THURSDAY. MILD AND MOIST AIR WILL FLOW NORTH ALONG THE BOUNDARY...RESULTING IN THE POTENTIAL FOR NUMEROUS SHOWERS AND A FEW THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE WEDNESDAY INTO THURSDAY MORNING AS THE FRONT PUSHES THROUGH THE REGION. THE MAIN THREATS WITH ANY OF THE STORMS WILL BE HEAVY RAINFALL...CLOUD-TO-GROUND LIGHTNING...AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. 11/MBS
In the hours before
Special weather statement, Dec 10, 7:26 AM CST, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 826 AM EST MON DEC 10 2007 KYZ026>028-053>056-061>067-071-074-076-077-101530- OHIO KY-GRAYSON KY-HARDIN KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY-WARREN KY-BARREN KY-METCALFE KY-ADAIR KY- INCLUDING THE CITIES OF...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... BOWLING GREEN...GLASGOW...EDMONTON...COLUMBIA 826 AM EST MON DEC 10 2007 /726 AM CST MON DEC 10 2007/ MODERATE TO HEAVY RAIN WILL CONTINUE THIS MORNING ACROSS SOUTHERN PORTIONS OF CENTRAL KENTUCKY. BETWEEN HALF AN INCH AND ONE AND A HALF INCHES OF RAIN CAN BE EXPECTED BETWEEN 830 AM AND 1030 AM EST FROM HARTFORD AND MORGANTOWN EASTWARD THROUGH MUNFORDVILLE AND HODGENVILLE TO LIBERTY AND LANCASTER. LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE CAUTION IF OUT DRIVING ON THE RAIN SOAKED ROADS THIS MORNING. 13
Special weather statement, Dec 10, 9:34 AM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1034 AM EST MON DEC 10 2007 INZ083-089-KYZ023>028-041-045>049-053>057-061>067-101745- DUBOIS IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY- GRAYSON KY-HARDIN KY-FAYETTE KY-NELSON KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY- MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY- CASEY KY-LINCOLN KY- INCLUDING THE CITIES OF...JASPER...TELL CITY...HAWESVILLE... HARDINSBURG...BRANDENBURG...BEAVER DAM...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...LEXINGTON...BARDSTOWN...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...HODGENVILLE... LEBANON...DANVILLE...LANCASTER...RICHMOND...MORGANTOWN... BROWNSVILLE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE... LIBERTY...STANFORD 1034 AM EST MON DEC 10 2007 /934 AM CST MON DEC 10 2007/ MODERATE TO OCCASIONALLY HEAVY RAIN WILL CONTINUE ACROSS SOUTHERN AND CENTRAL PORTIONS OF KENTUCKY AND THE WESTERN PORTION OF SOUTH CENTRAL INDIANA THIS MORNING. BETWEEN HALF AN INCH AND ONE AND A HALF INCHES OF ADDITIONAL RAIN CAN BE EXPECTED THROUGH 1230 PM EST OR 1130 AM CST. LOW SPOTS THAT ROUTINELY ACCUMULATE WATER DURING MODERATE RAINFALL MAY EXPERIENCE MINOR FLOODING PROBLEMS. PLEASE USE CAUTION IF DRIVING ON THE RAIN SOAKED ROADS THIS MORNING. JA
Local storm report, Dec 10, 10:09 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 AM EST MON DEC 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 4 SW MORGANTOWN 37.18N 86.75W
12/10/2007 BUTLER KY DEPT OF HIGHWAYS
KENTUCKY ROUTE 1153 AT THE 5.8 MILE POINT IS IMPASSABLE
DUE TO HIGH WATER OVER THE ROADWAY.
&&
ALLocal storm report, Dec 10, 10:14 AM CST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1114 AM EST MON DEC 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 12 SE BROWNSVILLE 37.07N 86.11W
12/10/2007 EDMONSON KY DEPT OF HIGHWAYS
KENTUCKY ROUTE 1339 BETWEEN MILE MARKERS 2 AND 3 ARE
IMPASSABLE DUE TO HIGH WATER OVER THE ROADWAY.
&&
ALLocal storm report, Dec 10, 10:48 AM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1148 AM EST MON DEC 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM FLOOD 3 W BROWNSVILLE 37.19N 86.31W
12/10/2007 EDMONSON KY DEPT OF HIGHWAYS
KENTUCKY ROUTE 655 BETWEEN MILE MARKERS 2 AND 3 IS
IMPASSABLE DUE TO HIGH WATER OVER THE ROADWAY.
&&
ALThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 7:20 PM CST | Flash Flood Watch | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 9 more | 9 hr |
| Dec 10, 7:48 AM CST | River Flood Advisory | LMK | Bourbon | 26 hr |
| Dec 10, 9:03 AM CST | River Flood Advisory | LMK | Hardin, Nelson | 39 hr |
| Dec 10, 12:33 PM CST | River Flood Warning | LMK | Butler, Warren | 7 days |
| Dec 10, 12:33 PM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 9 days |
Nearby
River Flood Warnings in Kentucky, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.